Depression Community
drug induced depression
About This Community:

A community of people suffering from Depression to guide and support your health journey. Ask a question, join a conversation, share experiences: symptoms, counseling, and other management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

drug induced depression

I have suffered depression anxiety and panic attacks all my adult life.Three years ago a friend of mine slipped me an ecstasy pill wrapped in some chewing gum at a night club,i have never taken drugs in my life.To cut a long stort short it was a nightmare i had a severe panic attack become confused and later chronicaly depressed.The last three years have been absolute torture,it triggered off all my pre exsisting mental problems,but only a hundred times worse,words can not descibe the hell i am now living,chronic agrophobia,chronic depression,depersonalization,chronic anxiety,cant sleep,hear voices,constant negative and worrying thoughts,panic attacks three to four times a day,its vertually impossible to go out side,can not go to supermarkets or shopping centres.suffer chronic OCD,i am becoming more and more isolated and my condition is getting worse.I have been prescribed every medication you can name but nothing works,the majority causes severe side affects and i have know choice but to give up.Do you think the pill i was given by a so called friend,has given me brain damage,or has it just triggered of old symptoms.If it is brain damage i dont think its worth battling on.whats your oppinion.    
Related Discussions
3 Comments Post a Comment
Blank
318928_tn?1248181016
I don't know if saying sorry is appropriate here but its how I feel.  Unfortunately, ecstasy is known to cause psychosis in relatively normal people.  Its lethal for someone who has a pre-disposition to it.  I took ecstasy at the end of my addiction and I am sure it caused more problems than I had anticipated. Its not completely fatal though.  While I am sure you have had minimal organic brain damage, you don't have to fight it or give up on it.  You need to treat it.  Have you told your doctor what happened to you?  If that person doesn't think its an issue, then find an addiction psych doctor.  They tend to know more about the effects synthetic drugs have on the brain.  And you don't have to be an addict to be treated by them.  It could take a year or more to recover from that one dose so be patient.  Keep me posted.
Blank
Avatar_m_tn
http://www.schizophrenia.com/
Blank
342793_tn?1196403864
HEY,
  DO YOU BELIEVE IN GOD?
NO JUDGEMENT JUST ASKING
Blank
Post a Comment
To
Recent Activity
517872_tn?1440332494
Blank
realjimmy commented on  What Supplements To ...
2 hrs ago
1236893_tn?1408490528
Blank
What Supplements To Take
3 hrs ago by gymdandee
1110049_tn?1409405744
Blank
Not Coping
8 hrs ago by 4Maddie44
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
ggreg
NC
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
JE55LEW
MANCHESTER, United Kingdom
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
ggreg
NC
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
JE55LEW
MANCHESTER, United Kingdom